How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65319
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Having been taking Rampril 5mg of years i am 55

Resolved Question:

having been taking Rampril 5mg for acouple of years i am 55 years old and over that period have gradually lost my sex drive is there any chance the rampril could be the cause.Have been very happily married for 33 yrs
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the query,Yes decrease in libido is a known side effect of ramipril so you should discuss this with your physician so that an alternate drug can be prescribed.Let me know if you have further questions.Please do leave a positive rating by clicking on stars on top right corner.Wish you good health.
Customer: replied 1 year ago.
Would like confirmation this is a one off payment of £24.00 for the one question asked thank you
Expert:  Dr Uzair replied 1 year ago.
Thanks for reply.You need to contact customer services for this information since this is not available to us experts.I only get paid for my work on this site if you rate this answer by using the star system on the top of your screen. The conversation can be continued even after the rating.Best wishes.
Expert:  DrRussMD replied 1 year ago.
HelloI am a double board certified clinical doctor.I have a different answer.The chances are very small that you would develop this over this period of time due to your medication.There are other possibilities that must be excluded.Depression or anxiety.Low testosterone.Any chronic illness.Any hidden infection or malignancy.Hypothyroidism.Adrenal problems.I would have the following done.All routine labsUrinalysisComplete exam.Sex hormone panelAdrenal panelTestosterone levels, free testosterone and SHBG. Find me in medical as needed, dr. Thomas by request.Please click a positive rating on this answer page,,,,then I will be paid.
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65319
Experience: Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
DrRussMD and 2 other Medical Specialists are ready to help you
Expert:  DrRussMD replied 1 year ago.
ThanksSave time and effort.... I am board certified in integrative medicine, internal medicine, trained in functional medicine and homeopathy, etc. I am here daily: use my request link as needed and “for Dr. Thomas” in the question title. Give that link to friends, family, associates, etc. Find me as needed for correct, safe and accurate answers.